MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 86 CM; Drug eluting permanent left ventricular (lv) pacemaker electrode

ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 86 CM; Drug eluting permanent left ventricular (lv) pacemaker electrode
Model Number 1457Q/86
Medical Device Problem Codes Failure to Capture (1081); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left ventricular (lv) lead exhibited high capture thresholds resulting in loss of capture.Further investigations revealed that the lv lead had migrated out of the coronary sinus (cs) branch in which it was initially placed.The lv lead was explanted and replaced with a left bundle branch pacing (lbbp) lead as the vessel was not accessible.No patient consequences were reported.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
QUARTET LEAD DOUBLE BEND, 86 CM
Common Device Name
Drug eluting permanent left ventricular (lv) pacemaker electrode
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25273300
Report Number2017865-2026-10901
Device Sequence Number9369795
Product Code OJX
UDI-Device Identifier05414734510189
UDI-Public(01)05414734510189(10)A000176989(17)280731
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1457Q/86
Device Lot NumberA000176989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA ACTIVE.; GALLANT HF.; ULTIPACE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite